# SDR CA050407008

- Difficulty date: April 6, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 182S
- Aircraft time: 532 hours
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 8011 · Engine Starter
- Part: Brushes
- Condition: Loose
- Location: Starter
- Component: Starter, Lamar
- Component part number: PM2401
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER FAILED.  BRUSHES WERE LOOSE UPON EXAMINATION AND WINDINGS BURNT.  SUSPECT THE BRUSHES WERE LOOSE TO START WITH.
